On the birch and Swinnerton-Dyer conjecture for elliptic curves over totally real number fields

Cristian Virdol

Research output: Contribution to journalArticle

1 Citation (Scopus)
Original languageEnglish
Pages (from-to)4019-4024
Number of pages6
JournalProceedings of the American Mathematical Society
Volume137
Issue number12
DOIs
Publication statusPublished - 2009 Nov 1

Fingerprint

Number field
Elliptic Curves

All Science Journal Classification (ASJC) codes

  • Mathematics(all)
  • Applied Mathematics

Cite this

@article{61450509b95145c29c73975f4511e721,
title = "On the birch and Swinnerton-Dyer conjecture for elliptic curves over totally real number fields",
author = "Cristian Virdol",
year = "2009",
month = "11",
day = "1",
doi = "10.1090/S0002-9939-09-10011-4",
language = "English",
volume = "137",
pages = "4019--4024",
journal = "Proceedings of the American Mathematical Society",
issn = "0002-9939",
publisher = "American Mathematical Society",
number = "12",

}

On the birch and Swinnerton-Dyer conjecture for elliptic curves over totally real number fields. / Virdol, Cristian.

In: Proceedings of the American Mathematical Society, Vol. 137, No. 12, 01.11.2009, p. 4019-4024.

Research output: Contribution to journalArticle

TY - JOUR

T1 - On the birch and Swinnerton-Dyer conjecture for elliptic curves over totally real number fields

AU - Virdol, Cristian

PY - 2009/11/1

Y1 - 2009/11/1

UR - http://www.scopus.com/inward/record.url?scp=77951487212&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=77951487212&partnerID=8YFLogxK

U2 - 10.1090/S0002-9939-09-10011-4

DO - 10.1090/S0002-9939-09-10011-4

M3 - Article

VL - 137

SP - 4019

EP - 4024

JO - Proceedings of the American Mathematical Society

JF - Proceedings of the American Mathematical Society

SN - 0002-9939

IS - 12

ER -